# SDR UALA2013032802000

- Difficulty date: March 28, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 59,047 hours, 22,138 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF HONEYCOMB RUB STRIP MISSING ON NR 2 ENGINE AT 6:00 AND 6:30 POSITIONS.  REPAIRED FAN CASE ATTRITION LINER AT 6:00 AND 6:30 POSITIONS PER MT 72-017 REV E.
